Any Risks Associated with Cortisone Injection in Nose Tip?
- Asked by Heniin in Stockholm, Sweden
- 3 years ago
I've had my second revision a couple weeks ago. I got a question about cortisone injection in the nose tip, are there more risks with injecting cortisone in the tip compared with the other parts of the nose? I have thick skin.
Risks of cortisone
injecting into steroids into the thicker skin of the nasal tip is quite safe - as long as dilute steroids are used and spaced apart
Web reference: http://www.seattlerhinoplasty.com/html/index.php
Little risks with cortisone injections in nose tip
There are very little risks associated with cortisone placed in just the supratip area of the nose. We have performed thousands of injections for thick-skinned individuals undergoing primary and secondary rhinoplasty and it is a normal part of the healing process with thick skin. Make sure that you use a dilute solution of cortisone such Kenalog 10.
Web reference: http://www.seattlefacial.com
Cortisone Injections after Revision Rhinoplasty
Cortisone injections can be beneficial after revision rhinoplasty in a patient with thick skin. Trust the judgement of the surgeon you selected to do your revision surgery.
Recent Revision Rhinoplasty Reviews
Revision Rhinoplasty Photos
Cortisone injection to the nose
Cortisone injection can disolve the fat and cause a concavity.
when injected to the nose after rhinoplasty, it need to be very dilute and very small amount. Do not repeat . Cosult your plastic surgeon
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.